Optimal approximation of Skorohod integrals - examples with substandard rates

Parczewski, Peter

DOI: https://doi.org/10.31390/cosa.11.1.04
URL: https://digitalcommons.lsu.edu/cosa/vol11/iss1/4/
Additional URL: https://arxiv.org/abs/1701.01312
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Communications on Stochastic Analysis
Volume: 11
Issue number: 1
Page range: 43-61
Place of publication: Baton Rouge, LA
Publishing house: Louisiana State University
ISSN: 0973-9599 , 2688-6669
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item